Please use this identifier to cite or link to this item:
Title: Dilaton quantum cosmology in two dimensions
Author: Mazzitelli, Francisco D.
Russo, J. G. (Jorge Guillermo)
Keywords: General relativity (Physics)
Matèria interstel·lar
Relativitat general (Física)
Interstellar matter
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We consider a renormalizable two-dimensional model of dilaton gravity coupled to a set of conformal fields as a toy model for quantum cosmology. We discuss the cosmological solutions of the model and study the effect of including the back reaction due to quantum corrections. As a result, when the matter density is below some threshold new singularities form in a weak-coupling region, which suggests that they will not be removed in the full quantum theory. We also solve the Wheeler-DeWitt equation. Depending on the quantum state of the Universe, the singularities may appear in a quantum region where the wave function is not oscillatory, i.e., when there is not a well-defined notion of classical spacetime.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1993, vol. 47, núm. 10, p. 4490-4497
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
512127.pdf1.15 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.